# SDR SWAA2023031699275

- Difficulty date: February 5, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS500B AND STR25 FWD CARGO COMPARTMENT 2023-106219<[01] REPLACED ANGLE LOCATED BS500B AND STR25L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED IAW SRM 51-40-02 AND DWG 143A7505 SHEET5 REV B. DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 FOR CRACK; MESURE OF CRACK IS: 1.662'. TOOL USED CALIPER P/N:500-197-30 S/N: A21043225 DUE DATE: 06-SEP-23;[02] COMPLETE TASK CERTIFIED RII
